MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEM CR PPS CCR STD SZ6 R; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEM CR PPS CCR STD SZ6 R; PROSTHESIS, KNEE
Catalog Number 42508606002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Radiolucent Lines (4848)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 8 months post implantation of a right total knee arthroplasty, the patient experienced severe pain, moderate problems walking, and clicking in the posterior aspect of the knee.Infection markers were negative, and the plan is to continue with conservative measures.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42536006702, psn tib np 0 deg kel d rt, lot # 66774856.42522100411, psn mc ve asf r 11mm 6-7/cd, lot # 66687470.42540000029, psn all poly pat ply 29mm, lot # 66792516.H6: proposed component code: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6, h10.The following section was corrected: h4.The reported event was confirmed via medical records.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the medical records by a healthcare professional identified patient had dissatisfaction, experiencing severe pain and moderate problems walking.X-ray showed posterior medial lucency which has been present from initial surgery.No loosening of implant is appreciated, infection markers negative.Patient continues to suffer with pain during ambulation, along with numbness from knees to the toes.Revision surgery considered.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.
 
Event or Problem Description
It has been further reported that the patient was revised approximately 14 months post implantation due to complaints of continued pain and x-ray identified radiolucency.Attempts have been made and no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d6b, g3, h2, h6 d6b: explant date (b)(6) 2025.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA FEM CR PPS CCR STD SZ6 R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23316294
Report Number0001822565-2025-03770
Device Sequence Number17426937
Product Code JWH
UDI-Device Identifier00889024631281
UDI-Public(01)00889024631281(17)340613(10)66705012
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42508606002
Device Lot Number66705012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer01/02/2026
07/09/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date01/05/2026
07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight155 LB
Patient RaceWhite